MathSciNet Relay Station
MathSciNet bibliographic data
MR2646312 76D99 (65L99)
Esmaeilpour, M.; Ganji, D. D. Solution of the Jeffery-Hamel flow problem by optimal homotopy asymptotic method. Comput. Math. Appl. 59 (2010), no. 11, 3405–3411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement